Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: STERIS CORPORATION; SURGICAL TABLE CUSHION
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
STERIS CORPORATION; SURGICAL TABLE CUSHION
Model Number
TABLE PAD
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
06/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Mattress seam coming undone.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
SURGICAL TABLE CUSHION
Manufacturer
(Section D)
STERIS CORPORATION
5960 heisley road
mentor OH 44060
MDR Report Key
22352642
Report Number
22352642
Device Sequence Number
18163172
Product Code
LWG
UDI-Device Identifier
00724995163808
UDI-Public
(01)00724995163808(11)240710
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
06/24/2025
Report Date
(Section F)
06/24/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
TABLE PAD
Device Catalogue Number
BF292
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Device Age
11 MO
Event Location
Hospital
Date Report to Manufacturer
06/30/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
06/24/2025